>> >> >> > i just went on the shot about five weeks ago and the only side effect i've had so far was the continuation of my period. i'm finally stopping. i'm very concerned though with other side effects. i have tried to find statistical information about them but am having trouble finding it. i was wondering exactly what are my chances of having hair loss? how many women actually experience it? also, i have a precancerous growth and my cervix and i saw that depo can increase causes of cervical cancer, but my doctor didn't seem concerned about giving me the shot. should i be worried? or is it a very slim chance?
>> >> >>>I also wanted to comment. I received my first shot in August. My second is scheduled for November. I may opt for another type of birth control. These have been my symptoms...hair loss, fatigue, mood swings, and an overall sense of feeling overwhelmed. Tears come quite easy these last few months. I have not yet stopped bleeding. I was relieved to see how the shot has effected others in similiar ways because I thought I was just losing my mind. If anyone can find any research on the side effects, please let me know. I have been unsuccessful so far. Thanks!
>> >> >> I want to pass along- I got the shot 2 days after I had my baby. It was 15mos before I had a period-and it lasted 3weeks. I had incredible hair loss, gained 27lbs eating almost nothing and became clinically depressed.I am 27. I stopped the shot 6 mos ago-lost the wgt without trying,hair loss is no prob and feel more like myself again.I would never recommed deproprovra to anyone.
I had my first Depo shot 1 month ago and I have had No bleeding at all, i have completely missed my period. Also my hair was growing back significantly and before ,the last month it has gone from relatively thick to thin. I am 19 I have started to work out because the doctor said I would have an increased appetite, well I have still gained wieght and even started eating better, I can't loose weight even with the exercise.I am planning on trying something different.